MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION PROFILE 3D; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION PROFILE 3D; RING, ANNULOPLASTY
Model Number 680R26
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this 26mm mitral annuloplasty ring, the ring was explanted and replaced with a 25mm annuloplasty ring of a different model.The physician stated that the 26mm ring was not the right size for the patient.No additional adverse patient effects were reported.

Brand Name
PROFILE 3D
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9167028
Report Number2025587-2019-03072
Device Sequence Number2692789
Product Code KRH
UDI-Device Identifier00613994759252
UDI-Public00613994759252
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K073324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2023
Device Model Number680R26
Device Catalogue Number680R26
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2019
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR